Nagoya Mathematical Journal

Sous-algèbres birégulières d'une algèbre de Kac-Moody-Borcherds

Nicole Bardy

Full-text: Open access

Abstract

Let ${\frak g}$ be a Kac-Moody-Borcherds algebra on a field ${\Bbb K}$ associated to a symetrizable matrix and with Cartan subalgebra ${\frak h}$. Let ${\frak L}$ be an ad$\,{\frak h}$-invariant subalgebra such that the restriction to ${\frak L}$ of the standard bilinear form is nondegenerate. We show that the root system $\Psi$ of $({\frak L}, {\frak h})$ is a subsystem according to [Ba] of $\Delta ({\frak g}, {\frak h})$. Moreover, if a subsystem $\Omega$ satisfies some conditions (i.e. $\Omega$ is "réduit et presque-clos") of $\Psi$, we construct inside of ${\frak L}$ a Kac-Moody-Borcherds algebra with root system $\Omega$.

Let $k$ be a subfield of ${\Bbb K}$. We prove similar results in the case of an action of a finite group of k-semi-automorphisms. In particular, we obtain a generalization to the Kac-Moody case of a result by Borel and Tits.

Let ${\frak g}$ be an almost-$k$-split form of a Kac-Moody algebra. We construct a Kac-Moody $k$-algebra with root system similar to the system of ${\frak g}$ (save on some multiples of certain roots).

Article information

Source
Nagoya Math. J., Volume 156 (1999), 1-83.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631299

Mathematical Reviews number (MathSciNet)
MR1727894

Zentralblatt MATH identifier
1007.17018

Subjects
Primary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

Bardy, Nicole. Sous-algèbres birégulières d'une algèbre de Kac-Moody-Borcherds. Nagoya Math. J. 156 (1999), 1--83. https://projecteuclid.org/euclid.nmj/1114631299


Export citation

References

  • N. Bardy, Systèmes de racines infinis , Mémoires de la SMF, 65 (1996).
  • N. Bourbaki, Groupes et algèbres de Lie, Paris.
  • R. Borcherds, Generalized Kac-Moody algebras , J. algebra, 115 (1989), 501–512.
  • A. Borel et J. Tits, Groupes réductifs , Publ. Math. I.H.E.S., 27 (1965).
  • V. Back, N. Bardy, H. Ben-Messaoud et G. Rousseau, Formes presque déployées d'algèbres de Kac-Moody : Classification et racines relatives , J. Algebra, 171 (1995), 43–96.
  • E.B. Dynkin, Sous-algèbres semi-simples des algèbres semi-simples , Amer. math. Soc. Transl., Ser. 2, 6 (1957), 111–244.
  • J.E. Humphreys, Linear algebraic groups, Springer-Verlag (1975).
  • V.G. Kac, Infinite dimensional Lie algebras, troisième édition, Cambridge University Press (1990).
  • J. Morita, Satured sets for generalized Cartan matrices , Tsukuba J. Math., 11 (1987), 77–91.
  • S. Naito, On regular subalgebras of a symmetrizable Kac-Moody algebra , Proc. Japan Acad., 67 (1991), 117–121.
  • J. Tits, Sous-algèbres des algèbres de Lie semi-simples , Séminaire Bourbaki, 119 (1955), 01–18.